MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550350
Medical Device Problem Codes Burst Container or Vessel (1074); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2: the patient's specific date of birth is unknown; however, it was reported that the patient was born on 1953.E1: initial reporter facility name is (b)(6).It is reported here as initial reporter facility name exceeded the character limit for the designated field.H6: imdrf device code a0402 captures the reportable event of balloon burst.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was attempted to be used in the left main bronchus during a bronchoscopic balloon dilation procedure to treat bronchial stenosis performed on (b)(6) 2025.During the procedure, bronchoscopic balloon dilatation was performed 10 minutes after ablation, and the balloon burst when it was filled to its maximum diameter.It was reported that no piece of the balloon detached inside the patient.The procedure was completed with another cre pulmonary dilatation balloon.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block a2: the patient's specific date of birth is unknown; however, it was reported that the patient was born on 1953.(b)(6).Block h6: imdrf device code a0402 captures the reportable event of balloon burst.Block h11: investigation results: the returned cre pulmonary dilatation balloon was analyzed and a visual inspection found no physical damage.A functional evaluation found the balloon inflated without problem but was not able to hold pressure due to pinholes in the balloon, located approximately at 51 mm from the tip of the device.Microscopic evaluation found the balloon had pinholes.No other problems with the device were noted.With all the available information, boston scientific (bsc) concludes the reported event of balloon burst was not confirmed.The returned device was inflated without any problem however it was not able to hold pressure due to pinholes located approximately 51 mm from the tip of the device.The pinhole problem found could have been interpreted by the customer as the reported event of balloon burst.It is possible that the pinhole found on the balloon occurred due to procedural factors such as excess pressure or interaction with other devices, or anatomical factors.Also, it is possible that interaction with a sharp surface during or previous to the procedure could have caused the balloon pinhole.Therefore, the most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of balloon burst was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22835120
Report Number3005099803-2025-03988
Device Sequence Number9838292
Product Code KTI
UDI-Device Identifier08714729456230
UDI-Public(01)08714729456230(17)280325(10)36155131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550350
Device Catalogue NumberM00550350
Device Lot Number0036155131
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date04/08/2026
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight59 KG
Patient RaceAsian